# SDR USAA030254

- Difficulty date: October 31, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED 2.5 INCHES IN LENGTH, BY 1 INCH WIDE, MAX DEPTH .50 INCH, BETWEEN FRAME 14-21, RBL 48 LONGITUDINAL BEAM.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11.  (M)
